# SDR IPXA2014101084577

- Difficulty date: October 1, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 13,075 hours, 8,174 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C,  LEFT WING INBD FLAP HAS TWO DENTS AT BULLNOSE INBD OF RIB 13.   REPAIRED LT INBD FLAP BULLNOSE AT RIB 13 TO 16 IAW SRM 57-50-00 PARA 4H, FIG 208.
